MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0827CSF10
Medical Device Problem Codes Stretched (1601); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the physician, while treating an a-com aneurysm, planned to treat by standard coiling.Took access to the location with ballast 90 long sheath and navien distal access catheter , physician took access to aneurysm with sl 10 micro-catheter and traxcess micro wire , removed the wire after accessing inside to the aneurysm and successfully placed the micro catheter inside the aneurysm , tool optima 8mm 27 soft complex as the first coil.Prechecked the coil and gave a green signal , started cooling and when tried to detach the xcel controller gave a green signal of successful detachment , but the coil wasn't detached and even after after multiple attempts with different detachers it wasn't detaching.Physician decided to took it back.While retrieving the coil got stretched and detached and physician had to catch it back with a catchmini stent retriever.Resumed cooling with different sizes and case finished successfully and patient extubated and doing fine with medications on".Incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference # (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24701082
Report Number3014162263-2026-00028
Device Sequence Number10439723
Product Code HCG
UDI-Device Identifier00818053026232
UDI-Public(01)00818053026232(11)250725(17)300725(10)F250700998
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0827CSF10
Device Lot NumberF250700998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown